# SDR AALA981203

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LOWER HALF OF AFT AIR STAIR LIGHTS INOPERATIVE.  REPAIRED WIRE ON LOWER HALF OF AFT STAIR LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
